Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On near derivations

Author: Gyula Maksa
Journal: Proc. Amer. Math. Soc. 81 (1981), 406-408
MSC: Primary 39B20; Secondary 39C05
MathSciNet review: 597651
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show how near-derivations can be expressed by biadditive and additive functions satisfying further conditions.

References [Enhancements On Off] (What's this?)

  • [1] Z. Daróczy and Gy. Maksa, Nonnegative information functions, Analytic Function Methods in Probability and Statistics, Colloq. Math. Soc. J. Bolyai 21 (1979), 65-76.
  • [2] B. Jessen, J. Karpf and A. Thorup, Some functional equations in groups and rings, Math. Scand. 22 (1968), 257-265. MR 0284739 (44:1963)
  • [3] J. Lawrence, G. Mess and F. Zorzitto, Near-derivations and information functions, Proc. Amer. Math. Soc. 76 (1979), 117-122. MR 534400 (80d:39005)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39B20, 39C05

Retrieve articles in all journals with MSC: 39B20, 39C05

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society